# SDR UIEA2019101645714

- Difficulty date: October 13, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,687 hours, 20,675 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 095C3037
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FWD WINDOW ARCED, THEN SHATTERED. ( REMOVED AND REPLACED CAPT FWD L1 WINDOW IAW AMM 56-11-01, OPS CHECK NORMAL. OFF PART (PN: 141T4800-13, SN: H2566). REF LP 1097302 - M8 FOR WINDOW HEAT CONTROLLER REPLACEMENT AND LP 1097303 - M10 & M11 FOR NON-MEL, TORQUE AND SEALANT.    LP 1097302 - M8: REMOVED AND REPLACED L/H FWD WINDOW HEAT CONTROLLER IAW AMM 30-41-01. LEFT FWD WINDOW HAS HEAT, OPS CHECK GOOD NO DEFECTS AT THIS TIME.  )
